# SDR CA960507010

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: LA153
- Condition: Leaking
- Location: Pin Hole In Case
- Component: Lyc, 218324001
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)OIL FOUND IN COWLING AND ON GROUND . OIL PUMP HAD A PINHOLE IN THE CASING, VERIFIED BY EDDY CURRENT INSPECTION
